Encyclopedia of Mental Disorders  
Encyclopedia of Mental Disorders

Trazadone side effect (muscle twitching)

Trazadone side effect (muscle twitching)

Postby kelly » Fri Nov 09, 2007 1:02 am

[color=red][/color] Help! Does anyone know if muscle twitches from taking trazadone subside and eventually go away? I started taking 100 mgs. 10 days ago and have been getting back and hand twitching (very uncomfortable). It's really helping my sleep so I want to give it a fair shot. [/quote][/list][/code]
kelly
 
Posts: 1
Joined: Fri Nov 09, 2007 12:53 am

help

Postby giss » Fri Nov 09, 2007 2:58 am

HI! I think that I suffer from an obsessive compulsive personality disorder, I have red some things about it, and I think that I accutally have this disorder. Can you give me some self help tips to avoid compulssions ?. I know that I may go with a therapist but right know I am not able to do it. thanks!!
giss
 
Posts: 1
Joined: Fri Nov 09, 2007 2:54 am


Return to Mental Disorders Forum



Who is online

Users browsing this forum: No registered users and 1 guest

cron